How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20386
Experience:  Specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now

Can taking too much viagra cause a clear penile dishcharge

Customer Question

Can taking too much viagra cause a clear penile dishcharge ? All std test have come back negative too.
Submitted: 2 years ago.
Category: Urology
Expert:  Dr. Y. replied 2 years ago.
Hello and thanks for trusting me to help you today. I look forward to working with you.
No. Viagra would not cause this discharge.
Do you have burning when you urinate? When do you get this discharge?
Customer: replied 2 years ago.
No, no burning when urinating , and i get the dischare throughout the day could it be the prostate ? I did a prostate exam and blood test and came out negative too so what could it be ? Prostatis takes various months to heal too ? Is that right ?
Expert:  Dr. Y. replied 2 years ago.
Prostatitis can take 4-6 weeks to heal. This could be prostatitis. You need to see a urologist for a prostate exam and urine culture to see if you need antibiotics to treat this. Hope this helps.

Related Urology Questions